# SDR GLBA2009042009A

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 33,315 hours, 39,063 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 581107
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FLT.5187 WHILE AT FLIGHT LEVEL 25000,  LOST CABIN PRESSURE,  DEPLOYED O2 MASKS AND RETURNED TO FMN.  INFLIGHT EMERGENCY DECLARED. AIR TURNBACK   PILOTS REPORTED THAT DURING CRUISE THEY EXPERIENCED A LOSS OF CABIN PRESSURIZATION AT 25000 FT. CABIN WENT TO ZERO DIFFERENTIAL. O2 MASKS WERE DROPPED DUE TO THE SITUATION. 
MAINTENANCE REMOVED ANDREPLACED THE CABIN PRESSURE CONTROLLER AND CLEANED THE FILTER OF THE PNEUMATIC RELAY. THE OUTLFOW VALVES WERE INSPECTED AND WERE FOUND TO BE OK IAW 21-30-00 & 30-02-01. MAINTENANCE INSPECTED THE DUMP SOLENOID WITH NO DEFECTS NOTED PER BMM 30-05-00. ADDITIONALLY THE 02 MASKS WERE RE-STOWED PER BMM 35-10-01.  MAINTENANCE PRESSURIZED THE AIRCRAFT ON THE GROUND AND THE OPERATIONAL CHECK WAS GOOD.
